# SDR IPXA2025021309682

- Difficulty date: February 12, 2025
- Submitted: February 13, 2025
- Operation: Air carrier
- Aircraft: N158UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0847
- Aircraft time: 25,171 hours, 15,309 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Malfunctioned
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW DOOR, WITH DOOR OPEN AND DISARMED, FOUND WARNING LIGHT (7WN) BLINKING, NO WARNING HORN. CLEANED SWITCH 13WN AND PERF ADJ TEST IAW MM 52-10-11/501 TEST NORMAL DEFERRAL CLEARED PLAC RMVD
